LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Rash from Levaquin? - need opinions

 - UBBFriend: Email this page to someone!    
Author Topic: Rash from Levaquin? - need opinions
tosho
LymeNet Contributor
Member # 10191

Icon 1 posted      Profile for tosho     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hello, my friend asked me to write a question here. She has a problem with a rash (she is on Levaquin).
Please share your experience if you can. Thanks!

"3 months ago I started taking levaquin + mino + PPI + one 7-day-pulse of metronidazole. Everything was ok, but 1 month ago I got the rash (it doesn't look like the rash from BLO). There are the red spots under the skin rather than lines.
The rash doesn't itch, doesn't pain, however, looks ugly. It's located on my back, abdomen and now is starting spreading on my legs and arms. I don't know what to do? Could it be a Herx or rather side effect of the therapy?
Do you think it may be Levaquin side effect?"

--------------------
[Bb WB igm+] [B.henselae PCR+] [Chlamydia pneum.igm+igg+] [EBV igm-igg+]

Posts: 844 | From Poland | Registered: Sep 2006  |  IP: Logged | Report this post to a Moderator
O2Btickfree2
LymeNet Contributor
Member # 9742

Icon 1 posted      Profile for O2Btickfree2     Send New Private Message       Edit/Delete Post   Reply With Quote 
I dont know of a rash i think i would call your doctor it could be alergic reaction. My husband is very allergic to leviquin.
Posts: 112 | From Ohio | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.